default-icon
Light bleeding after stopping Primolut N
I have been taking Primolut N for 10 days.4days ater I stopped it I had withdrawal bleeding for 2days.1 st day was moderate with reddish brown blood.2nd day was minimal and brown with some minimal clots.
2694 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello, it's ok, scanty period next Time or intermediate period any thing  can happen.consult a gynac. Ok.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.